pregnancy after discontinuation of contraception
I’ve been packing my first pack for 12 days since the first day of my period. I had a vaginal examination for 11 days yesterday, but I’m bleeding after taking contraceptives. But isn’t it pregnancy if you keep bleeding after taking this medicine? For contraceptive purposes, take oral contraceptives (up to 5 days) at the beginning of menstruation and take them regularly for 21 days. Menstrual bleeding begins on the 7th day off, and on the 8th, regardless of menstruation, you can take oral contraceptives for 21 days and rest for 7 days. In general, contraceptives are known to be effective after a period of 7 to 14 days in the first month, but it is difficult to know exactly because there are individual differences.
If you take it for the first time, it is recommended to take double contraception (condom + contraceptive pill) for about 1 to 2 weeks. Side effects of oral contraceptives can include abdominal pain, irregular bleeding, nausea, and headaches. In the case of contraceptives, there are individual differences in side effects, so it is recommended to visit the obstetrics and gynecology clinic as much as possible to find the right contraceptive method and take it or receive treatment. In your case, it seems that the bleeding continues due to the side effects of contraceptives. If you have stopped taking contraceptives for more than a week due to side effects, please visit the obstetrics and gynecology clinic for consultation and diagnosis.